# SDR AMTA200600543

- Difficulty date: September 3, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N301TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28239
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Switch
- Condition: Contaminated
- Location: Emergency Lights
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT TAKEOFF ABORTED FOR AFT ENTRY DOOR OPEN LIGHT.  REMOVED DEBRIS FROM DOOR SWITCH, DOOR OPS CHECK OK.  REF AMM 52-71-11-710-801 FOR OPS CHECK.  (M)
